# SDR 20000515AP005

- Difficulty date: August 22, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 2024T30040
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LEADING EDGE WBL 92 WEB CRACKED 1.5 INCHES DOWN FROM TOP AFT VERTICAL STIFFENER.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBELR REPAIR IAW SRM 53-10-9 PAGE 19.  (M)
